Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 192, NWS Little Rock, AR

June 7, 20215 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 7, 2021, 6:52 PM CDT for 5 counties in Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2021, 6:52 PM CDT (23:52 UTC)
Expired
Jun 7, 2021, 7:30 PM CDT
In force
38 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Arkansas County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 106 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 12:32 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

302 
WUUS54 KLZK 072352
SVRLZK
ARC001-085-095-117-147-080030-
/O.NEW.KLZK.SV.W.0192.210607T2352Z-210608T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
652 PM CDT Mon Jun 7 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  South central Woodruff County in eastern Arkansas...
  Southeastern Prairie County in central Arkansas...
  Southeastern Lonoke County in central Arkansas...
  Monroe County in eastern Arkansas...
  Northern Arkansas County in southeastern Arkansas...

* Until 730 PM CDT.

* At 652 PM CDT, severe thunderstorms were located along a line
  extending from Brummitt to near Stuttgart to near White River
  National Wildlife Refuge, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Stuttgart...                      Brinkley...
  Clarendon...                      Hazen...
  De Valls Bluff...                 Holly Grove...
  Fredonia...                       Humnoke...
  Almyra...                         St. Charles...
  Ulm...                            Roe...
  Alfrey...                         Allendale...
  Dobbs Landing...                  Peppers Landing...
  Brummitt...                       Palmer...
  Stuttgart Municipal Airport...    Hallsville...

This includes Interstate 40 between mile markers 194 and 218.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3434 9105 3429 9106 3428 9108 3422 9106
      3455 9179 3505 9136 3500 9115 3491 9115
      3491 9112 3487 9112 3487 9110 3474 9110
      3473 9105 3447 9105 3447 9100 3434 9100
TIME...MOT...LOC 2352Z 241DEG 50KT 3456 9165 3451 9147 3427 9104 

HAIL...<.75IN
WIND...60MPH
 
$$

62
1 follow-up statement
597 
WWUS54 KLZK 080013
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
713 PM CDT Mon Jun 7 2021

ARC085-080022-
/O.CAN.KLZK.SV.W.0192.000000T0000Z-210608T0030Z/
Lonoke AR-
713 PM CDT Mon Jun 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LONOKE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3505 9136 3500 9115 3491 9115 3491 9112
      3487 9112 3487 9110 3474 9110 3473 9105
      3447 9105 3447 9100 3434 9100 3450 9141
      3463 9148 3471 9165
TIME...MOT...LOC 0012Z 195DEG 44KT 3480 9157 3476 9140 3468 9133 3454
9093

$$

ARC001-095-117-147-080030-
/O.CON.KLZK.SV.W.0192.000000T0000Z-210608T0030Z/
Woodruff AR-Prairie AR-Monroe AR-Arkansas AR-
713 PM CDT Mon Jun 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL WOODRUFF...SOUTHEASTERN PRAIRIE...MONROE AND
NORTHEASTERN ARKANSAS COUNTIES...

At 712 PM CDT, severe thunderstorms were located along a line
extending from Hazen to Peppers Landing to Clarendon to Marvell,
moving north at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Brinkley...                       Clarendon...
Hazen...                          De Valls Bluff...
Holly Grove...                    Fredonia...
Roe...                            Alfrey...
Allendale...                      Dobbs Landing...
Peppers Landing...                Palmer...
Hallsville...                     Cotton Plant...
Fargo...                          Blackton...
Aberdeen...                       Casscoe...
Dagmar WMA...                     Cross Roads in Monroe County...

This includes Interstate 40 between mile markers 194 and 218.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3505 9136 3500 9115 3491 9115 3491 9112
      3487 9112 3487 9110 3474 9110 3473 9105
      3447 9105 3447 9100 3434 9100 3450 9141
      3463 9148 3471 9165
TIME...MOT...LOC 0012Z 195DEG 44KT 3480 9157 3476 9140 3468 9133 3454
9093

HAIL...<.75IN
WIND...60MPH
 
$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:10 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 7, 3:10 PM CDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
310 PM CDT Mon Jun 7 2021

.SHORT TERM...Tonight Through Wednesday
An upper low pressure area is centered over Missouri. With an upper
high over the southeast U.S., the upper low will not move much
tonight through Tuesday. The low will move into the southern Great
Lakes region Wednesday.

The Flash Flood Watch continues. Unsettled weather will continue
through the short term. Expect scattered showers and thunderstorms
to become likely at times through Wednesday. Some thunderstorms
will produce heavy rain at times. Models remain consistent with
producing 3-5 inches of rainfall through Wednesday across central
and south Arkansas. PWAT values are 1.5 to 2 inches over the area
indicating a very moist airmass over the state. These
thunderstorms will be efficient rainfall producers and flash
flooding will be possible.

Lows tonight and Tuesday night will be in the mid 60s to lower 70s.
Highs Tuesday will be in the lower to mid 80s, and in the mid to
upper 80s Wednesday.

&&

.LONG TERM...Wednesday Night Through Monday
Temperatures look to remain rather warm, but seasonal through much
of the long term period. H500 ridging located SE of the Four Corners
region will attempt to expand northeastward with time but persistent
troughing across the eastern US will limit any eastward progress.

Locally, this will provide a divide for the state with precip
chances lingering across the east with drier conditions for western
sections. Temperatures may approach 90 F for much of the state Fri-
Sat when the ridge looks to be the most influential. By late weekend
into the early part of next week, troughing across the eastern US
may push back westward against the ridge which could provide
widespread rain chances and cooler temps by a few degrees.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     67  81  69  84 /  90  90  70  60
Camden AR         69  83  71  88 / 100  80  50  30
Harrison AR       65  80  67  84 /  80  80  50  50
Hot Springs AR    67  81  69  86 /  90  90  60  40
Little Rock   AR  69  81  70  86 /  90  90  70  50
Monticello AR     70  84  72  87 / 100  80  60  50
Mount Ida AR      67  81  68  86 /  90  90  50  30
Mountain Home AR  67  82  68  85 /  80  90  50  60
Newport AR        70  82  70  84 /  90  90  80  70
Pine Bluff AR     70  83  71  86 /  90  90  70  50
Russellville AR   67  81  69  85 /  90  90  70  40
Searcy AR         68  82  70  85 /  90  90  80  60
Stuttgart AR      71  83  73  85 /  90  90  80  60
&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Wednesday morning FOR Arkansas-Bradley-
Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha-Drew-
Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-
Johnson-Lincoln-Logan-Lonoke-Monroe-Montgomery-Ouachita-Perry-
Pike-Polk-Pope-Prairie-Pulaski-Saline-Scott-Van Buren-White-
Woodruff-Yell.

&&

Short Term...51 / Long Term...67
Hazardous weather outlook, Jun 7, 3:58 AM CDT, 14 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
358 AM CDT Mon Jun 7 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-081000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
358 AM CDT Mon Jun 7 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are expected through the
period with locally heavy rain possible. Several inches of rain
have fallen across a good part of the state over the past day or
so leaving the ground saturated in many areas.

Rainfall amounts could surpass three inches for much of central
and southern Arkansas through tonight leading to flash flooding
concerns. These concerns will be heightened in those areas that
have already experienced heavy rain. Area streams and rivers will
likely see some rises as the water drains off.

While a strong storm or two cannot be ruled out, widespread severe
weather is not expected and the main concern will continue to be
heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional periods of rain, locally heavy, are expected Tuesday
and into Tuesday night. Several more inches of rain could fall on
saturated ground leading to additional flash flooding concerns.

Come Wednesday, a stagnant, summertime pattern is expected to
develop follow a period of heavy and persistent rainfall in the
short term. Daily chances for afternoon showers and a few
thunderstorms will prevail, with an occasional strong storm,
however no organized severe weather is anticipated. Afternoon
temperatures will be on the rising trend, with highs beginning to
approach 90F, along with muggy and sweltering conditions settling
in.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

56/232

In the hours before

Local storm report, Jun 7, 2:41 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
241 PM CDT MON JUN 07 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FUNNEL CLOUD     GUM SPRINGS             34.06N  93.10W
06/07/2021                   CLARK              AR   LAW ENFORCEMENT

            AN ARKANSAS STATE TROOPER REPORTED A FUNNEL CLOUD AT
            GUM SPRINGS SOUTH OF HIGHWAY 26.

&&

EVENT NUMBER LZK2100660

57
Special weather statement, Jun 7, 3:59 PM CDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Little Rock AR
359 PM CDT Mon Jun 7 2021

ARZ053-062-066-067-072145-
Calhoun AR-Clark AR-Dallas AR-Ouachita AR-
359 PM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLARK...WEST CENTRAL
CALHOUN...SOUTHWESTERN DALLAS AND OUACHITA COUNTIES UNTIL 445 PM
CDT...

At 359 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bluff City to near Poison Springs State
Park to Stephens. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Camden...                         Stephens...
Sparkman...                       Chidester...
Louann...                         Whelen Springs...
Poison Springs State Park...      Cullendale...
White Oak Lake State Park...      Highland Industrial Park...
East Camden...                    Amy...
Harmony Grove...                  Ouachita...
Reader...                         Vaden...
Frenchport...                     Elliot...
Fairview in Ouachita County...    Warner...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Arkansas.

LAT...LON 3337 9271 3339 9275 3337 9279 3338 9312
      3378 9310 3379 9313 3382 9314 3380 9318
      3382 9320 3383 9322 3396 9287 3370 9269
      3357 9267 3337 9270
TIME...MOT...LOC 2059Z 255DEG 29KT 3374 9322 3360 9309 3348 9304 3340
9305

44
Local storm report, Jun 7, 4:59 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
459 PM CDT MON JUN 07 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     CAMDEN                  33.57N  92.85W
06/07/2021                   OUACHITA           AR   LAW ENFORCEMENT

            OUACHITA COUNTY SHERIFF'S OFFICE REPORTED SCATTERED
            TREES AND POWER LINES DOWN THROUGHOUT OUACHITA COUNTY.

&&

EVENT NUMBER LZK2100661

57
Special weather statement, Jun 7, 5:52 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Little Rock AR
552 PM CDT Mon Jun 7 2021

ARZ042>044-054-055-072330-
Pulaski AR-Hot Spring AR-Grant AR-Saline AR-Garland AR-
552 PM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...EAST CENTRAL
GARLAND...SALINE...NORTHEASTERN HOT SPRING AND CENTRAL PULASKI
COUNTIES UNTIL 630 PM CDT...

At 551 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rockport to near Tull to near Cane Creek.
Movement was northeast at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Little Rock...                    North Little Rock...
Benton...                         Sherwood...
West Little Rock...               Maumelle...
Bryant...                         Malvern...
Downtown Little Rock...           North Little Rock Airport...
Southwest Little Rock...          Haskell...
Shannon Hills...                  Argenta...
Rockport...                       Traskwood...
Tull...                           Lonsdale...
Otter Creek...                    Lakewood...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and southwestern Arkansas.

LAT...LON 3436 9241 3444 9256 3439 9287 3479 9274
      3486 9237 3481 9220
TIME...MOT...LOC 2251Z 207DEG 31KT 3444 9276 3448 9254 3442 9241

44
Special weather statement, Jun 7, 6:10 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
610 PM CDT Mon Jun 7 2021

ARZ043>045-055-056-080000-
Pulaski AR-Grant AR-Lonoke AR-Saline AR-Jefferson AR-
610 PM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR LONOKE...NORTHEASTERN GRANT...
NORTHWESTERN JEFFERSON...SOUTHEASTERN SALINE AND EASTERN PULASKI
COUNTIES UNTIL 700 PM CDT...

At 610 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from East End to near Redfield. Movement was
northeast at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Little Rock...                    North Little Rock...
Sherwood...                       Jacksonville...
Cabot...                          Downtown Little Rock...
Lonoke...                         Little Rock AFB...
Ward...                           England...
Carlisle...                       Wrightsville...
Austin in Lonoke County...        Argenta...
Redfield...                       Keo...
Old Austin...                     Parnell...
Gravel Ridge...                   Ironton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and southeastern Arkansas.

LAT...LON 3475 9170 3441 9215 3450 9237 3501 9216
      3501 9212 3506 9212 3486 9169
TIME...MOT...LOC 2310Z 208DEG 31KT 3456 9233 3448 9213

62
Special weather statement, Jun 7, 6:51 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Little Rock AR
651 PM CDT Mon Jun 7 2021

ARZ032>034-044>046-080030-
Pulaski AR-White AR-Lonoke AR-Prairie AR-Faulkner AR-Woodruff AR-
651 PM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WOODRUFF...
PRAIRIE...LONOKE...EASTERN FAULKNER...WHITE AND NORTHEASTERN PULASKI
COUNTIES UNTIL 730 PM CDT...

At 650 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Maumelle to near South Bend to near Parkers
Corner. Movement was northeast at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Little Rock...                    North Little Rock...
Sherwood...                       Jacksonville...
Cabot...                          Searcy...
West Little Rock...               Maumelle...
Downtown Little Rock...           Lonoke...
Des Arc...                        Hazen...
North Little Rock Airport...      Little Rock AFB...
Beebe...                          Ward...
Vilonia...                        Mayflower...
Carlisle...                       Austin in Lonoke County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Arkansas.

LAT...LON 3490 9137 3490 9139 3489 9138 3448 9180
      3470 9217 3482 9252 3536 9220 3530 9164
      3501 9126
TIME...MOT...LOC 2350Z 212DEG 34KT 3486 9241 3483 9203 3463 9177

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:36 PM CDTFlash Flood WarningLZKDrew119 min
Jun 7, 2:49 AM CDTFlash Flood WatchLZKArkansas, Bradley, Calhoun, Clark, Cleburne, Cleveland and 22 more4 days
Jun 7, 3:27 AM CDTSpecial Weather StatementLZKClark48 min
Jun 7, 3:54 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita51 min
Jun 7, 4:28 AM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Grant, Ouachita47 min
Jun 7, 4:30 AM CDTFlash Flood WarningLZKClark, Dallas, Ouachita, Pike2 hr
Jun 7, 5:04 AM CDTSpecial Weather StatementLZKCleveland, Jefferson, Lincoln41 min
Jun 7, 5:52 AM CDTSpecial Weather StatementLZKJefferson, Lincoln38 min
Jun 7, 10:32 AM CDTRiver Flood WarningLZKSaline33 hr
Jun 7, 10:39 AM CDTRiver Flood WarningLZKCalhoun, Ouachita10 days
Jun 7, 10:42 AM CDTRiver Flood WarningLZKClark, Hot Spring46 hr
Jun 7, 1:33 PM CDTSpecial Weather StatementLZKPike42 min
Jun 7, 1:46 PM CDTSevere Thunderstorm WarningLZKClark, Pike44 min
Jun 7, 2:11 PM CDTSpecial Weather StatementLZKOuachita34 min
Jun 7, 2:13 PM CDTTornado WarningLZKClark, Montgomery, Pike47 min
Jun 7, 2:32 PM CDTTornado WarningLZKClark, Hot Spring43 min
Jun 7, 2:37 PM CDTTornado WarningLZKClark, Pike38 min
Jun 7, 2:49 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Pike41 min
Jun 7, 3:10 PM CDTTornado WarningLZKClark, Hot Spring50 min
Jun 7, 3:13 PM CDTTornado WarningLZKGarland, Hot Spring35 min
Jun 7, 3:20 PM CDTTornado WarningLZKCalhoun, Dallas, Ouachita28 min
Jun 7, 3:25 PM CDTTornado WarningLZKClark, Garland, Hot Spring35 min
Jun 7, 3:27 PM CDTTornado WarningLZKClark, Dallas29 min
Jun 7, 3:43 PM CDTTornado WarningLZKCalhoun, Ouachita32 min
Jun 7, 3:54 PM CDTTornado WarningLZKClark, Hot Spring9 min
Jun 7, 3:57 PM CDTTornado WarningLZKClark, Hot Spring30 min
Jun 7, 3:59 PM CDTSpecial Weather StatementLZKOuachita46 min
Jun 7, 4:15 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Grant, Hot Spring, Ouachita45 min
Jun 7, 4:15 PM CDTTornado WarningLZKCalhoun, Ouachita30 min
Jun 7, 4:19 PM CDTFlash Flood WarningLZKClark, Hot Spring3 hr
Jun 7, 4:35 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita40 min
Jun 7, 4:47 PM CDTFlash Flood WarningLZKGarland, Hot Spring3 hr
Jun 7, 4:56 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Grant, Hot Spring, Saline49 min
Jun 7, 5:02 PM CDTTornado WarningLZKCalhoun, Cleveland, Dallas8 min
Jun 7, 5:04 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Grant and 2 more41 min
Jun 7, 5:25 PM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew, Lincoln50 min
Jun 7, 5:39 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew, Grant, Jefferson, Lincoln and 3 more36 min
Jun 7, 5:52 PM CDTSpecial Weather StatementLZKPulaski, Saline38 min
Jun 7, 6:07 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln, Lonoke, Monroe and 1 more53 min
Jun 7, 6:10 PM CDTSpecial Weather StatementLZKLonoke50 min
Jun 7, 6:51 PM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski, White39 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.